# SDR TSAA9553148

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 847-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SURFACE CORROSION ON FLOOR SUPPORT STRIP ABOVE 25R, BS 847 TO BS 947.  REPAIRED PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
